MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-550-U
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation completed.
 
Event or Problem Description
It was reported that during patient use, the ventilator rebooted and displayed the error message: ¿unit restarted, check settings, check apps activated.¿ following the reboot, the ventilator resumed ventilating the patient.As a precaution, clinical staff transferred the patient to another ventilator and removed the affected device from service.There was no patient harm reported as a result of the event.The reporting hospital declined to provide patient demographic information.A review of the device logs confirmed a momentary cpu reset, with ventilation recovery occurring within 15 seconds.By design, audible and visual alarms are annunciated when the momentary system restart occurs.

Brand Name
NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key24611714
Report Number3014631252-2026-00021
Device Sequence Number18676425
Product Code CBK
UDI-Device Identifier00843685100012
UDI-Public(01)00843685100012(11)250904
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNKV-550-U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown